MathSciNet Relay Station
MathSciNet bibliographic data
MR778675 (86h:20073) 20H30 (20D05)
Hartley, B.; Shahabi Shojaei, M. A. Finite quasisimple groups of $2\times 2$ matrices over a division ring. Math. Proc. Cambridge Philos. Soc. 97 (1985), no. 3, 415–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement